Bianchi identities for an N=2, d=5 supersymmetric Yang-Mills theory on the group manifold
MetadataShow full item record
The purpose of this note is the construction of a geometrical structure for a supersymmetric N = 2, d = 5 Yang-Mills theory on the group manifold. From a general hypothesis proposed for the curvatures of the theory, the Bianchi identities are solved, whose solution will be fundamental for the construction of the geometrical action for the N = 2, d = 5 supergravity and Yang-Mills coupled theory.
How to cite this document
Borges, M. F.. Bianchi identities for an N=2, d=5 supersymmetric Yang-Mills theory on the group manifold. Journal of Geometry and Physics, v. 20, n. 2-3, p. 142-148, 1996. Available at: <http://hdl.handle.net/11449/130565>.